# SDR COMA0160684

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,356 hours, 17,770 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Part number: 60135006119
- Part serial: NSN
- Condition: Cut
- Location: Fs640
- Part time: 18,356 hours, 17,770 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE REPAIR TO THE ENGINE SUPPORT BEAM UPPER WEB, THE HORIZONTAL SUPPORT ANGLE (P/N 601-35006-119) WAS CUT THROUGH AT BL0 BETWEEN FS640 AND FS625.3 AND THE WEB AT THE SAME LOCATION IS ALSO DAMAGED.PERFORMED A MAJOR REPAIR BE FABRICATING/INSTALLING SUPPORT ANGLE AND TRIMMING DAMAGED WEB I/A/W WVAC EO 601R-53-2682.
